Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 40, NWS Albuquerque, NM

October 4, 2013Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Oct 4, 2013, 3:50 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Oct 4, 2013, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 2013, 3:50 AM MDT (09:50 UTC)
In effect from
Oct 4, 2013, 12:00 PM MDT
Expired
Oct 4, 2013, 7:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3396 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WWUS85 KABQ 040950
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 AM MDT FRI OCT 4 2013

...RED FLAG WARNING THIS AFTERNOON UNTIL SUNSET FOR THE EASTERN PLAINS
AND EASTERN HALF OF THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS
AND LOW HUMIDITY...

.A VIGOROUS LOW PRESSURE SYSTEM WILL PASS JUST NORTH OF NEW
MEXICO TODAY STEERING THE JET STREAM OVERHEAD. IN ADDITION...A
PACIFIC COLD FRONT WILL FINISH CROSSING EASTERN NEW MEXICO THIS
AFTERNOON WITH A TIGHT TRAILING SURFACE PRESSURE GRADIENT THAT
WILL HELP PRODUCE STRONG SURFACE WINDS UNTIL SUNSET. DESPITE HIGH
TEMPERATURES 7 TO 17 DEGREES COOLER THAN THURSDAYS READINGS...HUMIDITIES
ARE EXPECTED TO DROP TO BETWEEN 12 AND 20 PERCENT ACROSS THE
WARNING AREA THIS AFTERNOON.

NMZ103-104-108-050100-
/O.UPG.KABQ.FW.A.0037.131004T2000Z-131005T0200Z/
/O.NEW.KABQ.FW.W.0040.131004T1800Z-131005T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
350 AM MDT FRI OCT 4 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...ACROSS THE NORTHEAST PLAINS...AND FROM THE
  EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS
  THE NORTHEAST HIGHLANDS...FROM NOON UNTIL SUNSET.

* 20 FOOT WINDS...WEST AND NORTHWEST AT 20 TO 35 MPH WITH GUSTS UP
  TO 50 MPH.

* RELATIVE HUMIDITY...12 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH FOR FRIDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

44
1 follow-up statement
685 
WWUS85 KABQ 050106
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
706 PM MDT FRI OCT 4 2013

NMZ103-104-108-050215-
/O.EXP.KABQ.FW.W.0040.000000T0000Z-131005T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
706 PM MDT FRI OCT 4 2013

...RED FLAG WARNING HAS EXPIRED...

WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE EVENING...AS
HUMIDITIES RISE THROUGH MIDNIGHT. WIDESPREAD FIRE DANGER IS NO
LONGER EXPECTED.

$$

SHY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Oct 4, 3:00 AM MDT, 50 minutes earlier.

Area forecast discussion, Oct 4, 3:00 AM MDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT FRI OCT 4 2013

.DISCUSSION...
A STRONG COLD FRONT ALREADY SURGING SOUTHEAST ACROSS WESTERN NM WILL
CREATE BLUSTERY CONDITIONS FOR THE REGION TODAY. IMPRESSIVE COLD AIR
ADVECTION BEHIND THIS FRONT WILL FORCE HIGH TEMPERATURES TO OCCUR
EARLY IN THE DAY WITH WINTRY WIND CHILLS BY SUNSET. A WELL DEFINED
DRY SLOT OVER THE FOUR CORNERS IS INTENSIFYING WITHIN THE BASE OF
THE -2.5 STD DEV H5 LOW OVER NORTHERN UTAH. THIS DRY SLOT IS CARVING
AWAY AT A THIN CLOUD BAND ALONG THE FRONTAL ZONE AND WILL OBLITERATE
SNOW SHOWER CHANCES FOR THE HIGH TERRAIN OF NORTHERN NM. HAVE REMOVED
CHANCES AND LOWERED SKY COVER THRU TONIGHT.

WINDS BEHIND THIS FRONT WILL LIKELY HIT ADVISORY CRITERIA FOR A SHORT
PERIOD AROUND CLINES CORNERS TO LAS VEGAS BUT SINCE THE COVERAGE AND
DURATION ARE MINIMAL WILL GO WITH A SPECIAL WX STATEMENT. OTHERWISE
WIDESPREAD WINDY CONDITIONS ARE EXPECTED FROM FARMINGTON TO ABQ AND
THE HIGH PLAINS TODAY. AFTER LATE MORNING OR EARLY AFTERNOON HIGH
TEMPS ARE REACHED READINGS WILL FALL STEADILY THRU SUNSET. VERY DRY
AIR AND CLEARING WILL BE A STRONG FACTOR LEADING TO FREEZING TEMPS
TONIGHT FOR AREAS ALONG AND NORTH OF I40 HOWEVER THE WINDS WILL POSE
A CHALLENGE FOR THE PLAINS. MET/MAV GUIDANCE INDICATES A WELL DEFINED
DOWNSLOPE COMPONENT IN THE FREEZE WATCH FOR GUADALUPE...QUAY...AND
EASTERN SAN MIGUEL SO WILL KEEP WATCH FOR NOW AND LET NEXT SHIFT
RE-EXAMINE TEMPS. WILL UPGRADE TO FREEZE WARNING FOR REMAINDER OF
AREA WITH THE FOCUS IN THE ABQ METRO DOWN IN THE VALLEY AND ON THE
WEST MESA.

SATURDAY WILL BE WELL BELOW NORMAL THEN MORE COLD TEMPS CAN BE EXPECTED
SATURDAY NIGHT. LATEST GUIDANCE WAS MUCH WARMER WITH STRONG INVERSIONS
HOWEVER KEPT READINGS BELOW GUIDANCE. SUNDAY TO TUESDAY WILL FEATURE
MODERATING TEMPS WITH SPECTACULAR WEATHER CONDITIONS UNDER CLEAR SKIES
AND LIGHT WINDS. BY WEDNESDAY WINDS WILL INCREASE AND TEMPS BEGIN TO
TREND DOWN AHEAD OF THE NEXT POTENTIAL STORM SYSTEM. GUIDANCE STILL
SHOWS THIS DEEP UPPER WAVE TRENDING FARTHER SOUTH WITH LIGHT SNOW
ACCUMS OVER THE NORTHERN MTS AND BIG WINDS FOR THE SOUTH AND EAST.
WILL CONTINUE TO MONITOR RUN TO RUN CONSISTENCY BEFORE BUYING IN ON
SOLUTION AND RAISING EXTENDED POPS.

GUYER

&&

.FIRE WEATHER...
WILL REPLACE THE FIRE WEATHER WATCH WITH A RED FLAG WARNING ACROSS
THE EASTERN PLAINS AND FROM THE EAST SLOPES OF THE SANGRE DE CRISTO
MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS. WITH AN UPPER LOW
PASSING EASTWARD OVER CO/WY...THE JET STREAM WILL FINISH CROSSING
NORTHERN NM BY MID AFTERNOON. HOWEVER...WINDS WILL STAY STRONG
BECAUSE OF A TIGHT SURFACE PRESSURE GRADIENT ALONG AND BEHIND A
PACIFIC COLD FRONT THAT WILL FINISH CROSSING EASTERN AREAS DURING
THE AFTERNOON. THE LATEST HUMIDITY AND WIND FORECAST DEPICTS
CRITICAL CONDITIONS BEGINNING DURING THE NOON HOUR...SO WILL BUMP UP
THE START TIME OF THE RED FLAG WARNING TO NOON. BREEZY TO WINDY
CONDITIONS WILL ALSO BE FOUND ACROSS NORTHWEST AND NORTH CENTRAL
AREAS TODAY...BUT HUMIDITIES SHOULD STAY TOO HIGH THERE FOR ANY FIRE
WEATHER HEADLINES.

IN THE WAKE OF TODAYS PACIFIC FRONT...AS THE UPPER LOW EXITS
NORTHEASTWARD ACROSS THE NORTHERN GREAT PLAINS...A BACK DOOR COLD
FRONT WILL DIVE SOUTHWARD THROUGH EASTERN NM OVERNIGHT KEEPING WINDS
BRISK AND BREEZY NEAR THE EASTERN BORDER. WITH A TRAILING UPPER
TROUGH LINGERING OVER NM...COLD AIR ADVECTION WILL THEN CONTINUE
ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA THROUGH SATURDAY.
FREEZING LOW TEMPERATURES WILL IMPACT MANY LOCATIONS ALONG AND WEST
OF A LINE FROM CLAYTON TO GRAN QUIVIRA SATURDAY AND SUNDAY
MORNINGS...INCLUDING PORTIONS OF THE MIDDLE RIO GRANDE VALLEY.
TEMPERATURES SHOULD THEN REBOUND IN MOST LOCATIONS SUNDAY THROUGH
TUESDAY AS A RIDGE OF HIGH PRESSURE CROSSES THE WESTERN US.  WINDS
WILL ALSO WEAKEN OVER THE WEEKEND COMBINING WITH THE COOL AIR FOR
POOR VENTILATION TO DEVELOP. INITIALLY THE POOR VENTILATION SHOULD BE
PATCHY AND FAVOR THE NORTHERN MOUNTAINS AND EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN SATURDAY. HOWEVER...POOR VENTILATION IS
EXPECTED TO BECOME WIDESPREAD ON SUNDAY...BEFORE BECOMING PATCHY AGAIN
AND FAVORING CENTRAL AND WESTERN AREAS MONDAY. A DEVELOPING LEE
TROUGH ON THE EASTERN PLAINS SHOULD LEAD TO SOME VENTILATION
IMPROVEMENT THERE MONDAY.

AFTER HIGH TEMPERATURES PEAK FROM NEAR NORMAL TO AROUND 6 DEGREES
ABOVE NORMAL ON TUESDAY AND WEDNESDAY...READINGS SHOULD BEGIN TO
FALL AGAIN AND WEST/SOUTHWEST WINDS SHOULD RESTRENGTHEN AS AN UPPER
LEVEL LOW PRESSURE SYSTEM APPROACHES NM FROM THE NW.  THE GFS AND
ECMWF ARE IN A LITTLE BETTER AGREEMENT ON THE STRENGTH OF THE
SYSTEM...AND THEY SUGGEST IT WILL TAKE A NE JOG ACROSS THE CENTRAL
ROCKIES DURING THE LATTER HALF OF THE COMING WORK WEEK. MODEL QPF
FIELDS INDICATE SOME PRECIPITATION IN THE FORM OF LIGHT RAIN AND
SNOW SHOWERS ACROSS NORTHERN AND WESTERN PARTS OF THE FORECAST AREA
THURSDAY THROUGH FRIDAY.

44

&&

.AVIATION...
06Z TAF CYCLE
WIND WILL BE THE BIGGEST AVIATION ISSUE THROUGH THE NEXT 24 HOURS.
THE WINDS WILL RELAX SOME TONIGHT EXCEPT FOR A SHORT DURATION OF
GUSTY WINDS WILL BE FELT WITH THE COLD FRONTAL PASSAGE FROM NW TO
SE OVERNIGHT INTO FRIDAY MORNING. WINDS WILL INCREASE FRIDAY MIDDAY
AND AFTERNOON OUT OF THE W AND NW WITH GUSTS OF 25 TO 32 KT IN MOST
TAFS. STRONGEST GUSTS AT KFMN...KSAF...KLVS AND KTCC. WINDS WILL
BEGIN TO SUBSIDE AFTER DARK FRIDAY EVENING...EXCEPT A SECONDARY
FRONT MAINLY IMPACTING THE EASTERN PLAINS WILL PRODUCE GUSTY N
WINDS AT KTCC AROUND 06Z SATURDAY.

40

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  50  30  59  29 /   0   0   0   0
DULCE...........................  47  23  55  23 /   0   0   0   0
CUBA............................  49  23  57  29 /   0   0   0   0
GALLUP..........................  51  23  56  24 /   0   0   0   0
EL MORRO........................  52  22  53  22 /   0   0   0   0
GRANTS..........................  54  23  55  22 /   0   0   0   0
QUEMADO.........................  58  27  58  25 /   0   0   0   0
GLENWOOD........................  70  33  68  28 /   0   0   0   0
CHAMA...........................  45  23  51  26 /   0   0   0   0
LOS ALAMOS......................  55  29  53  33 /   0   0   0   0
PECOS...........................  55  28  53  33 /   0   0   0   0
CERRO/QUESTA....................  51  21  52  26 /   0   0   0   0
RED RIVER.......................  47  19  46  21 /   0   5   5   0
ANGEL FIRE......................  50  18  52  20 /   0   5   0   0
TAOS............................  54  20  54  23 /   0   0   0   0
MORA............................  55  23  54  25 /   0   0   0   0
ESPANOLA........................  59  26  59  28 /   0   0   0   0
SANTA FE........................  55  25  54  32 /   0   0   0   0
SANTA FE AIRPORT................  58  29  58  32 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  58  33  59  38 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  60  37  61  36 /   0   0   0   0
ALBUQUERQUE VALLEY..............  62  32  63  32 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  60  32  64  32 /   0   0   0   0
LOS LUNAS.......................  63  33  62  31 /   0   0   0   0
RIO RANCHO......................  60  32  63  32 /   0   0   0   0
SOCORRO.........................  71  38  66  37 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  56  30  56  35 /   0   0   0   0
TIJERAS.........................  58  31  58  38 /   0   0   0   0
MORIARTY/ESTANCIA...............  58  28  55  29 /   0   0   0   0
CLINES CORNERS..................  57  28  54  33 /   0   0   0   0
GRAN QUIVIRA....................  64  32  58  34 /   0   0   0   0
CARRIZOZO.......................  70  35  63  32 /   0   0   0   0
RUIDOSO.........................  65  38  58  32 /   0   0   0   0
CAPULIN.........................  61  24  54  24 /   0   0   0   0
RATON...........................  62  26  57  26 /   0   0   0   0
SPRINGER........................  63  25  58  29 /   0   0   0   0
LAS VEGAS.......................  60  26  54  30 /   0   0   0   0
CLAYTON.........................  68  32  58  34 /   0   0   0   0
ROY.............................  66  31  57  34 /   0   0   0   0
CONCHAS.........................  72  36  61  33 /   0   0   0   0
SANTA ROSA......................  70  38  60  34 /   0   0   0   0
TUCUMCARI.......................  76  34  63  35 /   0   0   0   0
CLOVIS..........................  76  36  62  37 /   0   0   0   0
PORTALES........................  79  35  63  35 /   0   0   0   0
FORT SUMNER.....................  76  37  62  34 /   0   0   0   0
ROSWELL.........................  86  43  65  36 /   0   0   0   0
PICACHO.........................  77  40  60  35 /   0   0   0   0
ELK.............................  73  40  59  35 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ103-104-108.

FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE
FOLLOWING ZONES...NMZ532>534.

FREEZE WARNING FROM 1 AM TO 9 AM MDT SATURDAY FOR THE FOLLOWING
ZONES...NMZ518-519-530-531.

&&
Hazardous weather outlook, Oct 3, 5:30 AM MDT, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
530 AM MDT THU OCT 3 2013

NMZ501>540-041200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
530 AM MDT THU OCT 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE EASTERN
PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR THE EASTERN PLAINS
WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS MAY CREATE
CRITICAL FIRE WEATHER CONDITIONS. A POWERFUL COLD FRONT WILL SURGE
SOUTHEAST ACROSS THE AREA FRIDAY AFTERNOON...USHERING IN MUCH
COLDER AIR. NORTHWEST WINDS MAY GUST UP TO 50 MPH FRIDAY AS THE
FRONT PASSES THROUGH THE AREA. WIDESPREAD FREEZING TEMPERATURES
ARE POSSIBLE FOR THE ALBUQUERQUE AND SANTA FE METRO AREAS AND THE
NORTHEAST AND EAST CENTRAL PLAINS SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

GUYER

In the hours before

Special weather statement, Oct 4, 3:46 AM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 AM MDT FRI OCT 4 2013

NMZ522-523-529-532-533-041700-
CENTRAL HIGHLANDS-EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-
GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
346 AM MDT FRI OCT 4 2013

...STRONG COLD FRONT TO PRODUCE WINDY CONDITIONS TODAY...

A STRONG COLD FRONT MOVING RAPIDLY SOUTHEASTWARD ACROSS NEW MEXICO
TODAY WILL PRODUCE GUSTY NORTHWEST WINDS ALONG THE INTERSTATE 40
CORRIDOR FROM NEAR MORIARTY AND CLINES CORNERS EAST TO SANTA ROSA...
AND ALONG INTERSTATE 25 NEAR LAS VEGAS. THE STRONGEST WIND GUSTS
UP TO 50 MPH WILL PEAK BETWEEN 10 AM AND 4 PM AND BECOME PRIMARILY
FOCUSED AROUND CLINES CORNERS. HIGH PROFILE VEHICLES TRAVELING OVER
THIS AREA MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 4:24 AM MDTFreeze WarningABQ29 hr

Nearby

Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.